Uniformly regular quasi-uniformities. (English) Zbl 0707.54021

Summary: The concept of uniform regularity is studied. Every quiet quasi-uniform space is uniformly regular, and every point symmetric uniformly regular quasi-uniform space that is complete (in the sense of D. Doichinov [C.R. Acad. Bulg. Sci. 41, No.7, 5-8 (1988; Zbl 0649.54015)] is quiet. Every Lebesgue quasi-uniformity (in particular every compact quasi- uniformity) that is uniformly regular is quiet. Every continuous quasi- metric is uniformly regular, but the Michael line has a continuous quasi- metric that is not quiet.


54E15 Uniform structures and generalizations
54E20 Stratifiable spaces, cosmic spaces, etc.
54E52 Baire category, Baire spaces
54D30 Compactness
54E05 Proximity structures and generalizations
54D20 Noncompact covering properties (paracompact, Lindelöf, etc.)


Zbl 0649.54015
Full Text: DOI


[1] Ćsászar, Á., Extensions of quasi-uniformities, Acta math. hungar., 37, 121-145, (1981) · Zbl 0431.54012
[2] Doitchinov, D., On completeness of quasi-uniform spaces, C.R. acad. bulgare sci., 41, 7, 5-8, (1988) · Zbl 0649.54015
[3] Doitchinov, D., On completeness of quasi-metric spaces, Topology appl., 30, 127-148, (1988) · Zbl 0668.54019
[4] D. Doitchinov, A concept of completeness of quasi-uniform spaces, Topology Appl., to appear. · Zbl 0723.54030
[5] Fletcher, P.; Hejcman, J.; Hunsaker, W., A non-completely regular quiet quasi-uniformity, Proc. amer. math. soc., 108, 4, 1077-1079, (1990) · Zbl 0689.54018
[6] P. Fletcher and W. Hunsaker, Completeness using pairs of filters, Topology Appl., to appear. · Zbl 0770.54027
[7] Fletcher, P.; Lindgren, W.F., Quasi-uniform spaces, (1982), Dekker New York · Zbl 0402.54024
[8] Junnila, H.J.K., Neighbornets, Pacific J. math., 76, 83-108, (1978) · Zbl 0353.54016
[9] Künzi, H.P.; Fletcher, P., Extension properties induced by complete quasi-uniformities, Pacific J. math., 120, 2, 357-384, (1985) · Zbl 0531.54035
[10] Michael, E.A., The product of a normal space and a metric space need not be normal, Bull. amer. math. soc., 69, 375-376, (1963) · Zbl 0114.38904
[11] Mysior, A., A regular space which is not completely regular, Proc. amer. math. soc., 81, 4, 652-653, (1981) · Zbl 0451.54019
[12] Sieber, J.L.; Pervin, W.J., Completeness in quasi-uniform spaces, Math. ann., 158, 79-81, (1965) · Zbl 0134.41702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.